# SDR SWIA200413273

- Difficulty date: May 5, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 12,106 hours, 16,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

1ST 3 LIGHTS OF THE FLOOR LEVEL EMERGENCY EXIT LIGHTS ARE NOT ILLUMINATING.  INSTALLED INSULATING BOOT ON E-LIGHT SOCKET OVER PAX DOOR ENTRANCE.   EMERGENCY LIGHTS OPS CHECK NORMAL.  ALL PANELS AND ITEMS REMOVED FOR ACCESS SECURED.
